# SDR F3LA2019010200001

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 5581
- Aircraft time: 21,985 hours, 8,140 cycles
- Engine: Cfmint CFM565B43
- Engine time: 21,985 hours, 8,140 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 10109030
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DISCREPANCY: REFERENCE LP1176783 ITEM 1. ENG NR 1 LOST OIL DOWN TO 1.5 QUARTS INDICATED. SHUTDOWN NR 1 ENG IN FLIGHT. 
CORRECTIVE ACTION: EMERGENCY WAS DECLARED BY CREW. AIRCRAFT WAS GROUNDED DUE TO DISCREPANCY. MX REMOVED AND REPLACED 
IDG SEALED SEAL REF TO 72-63-00 PB 801. T/W-F9TAB2956C DUE 6-19, T/W F9TAB01846. ON LP1176183 ITEM 3, PERFORMED NR 1 ENG
MIN IDLE LEAK CHECK REF AMM 71-00-00-710-006. NO LEAKS NOTED./END/
